this is the whole condition of my frnd 2005 started becoming weak ..
hands shivering ..exhasution in walking.. doc gave mysolene tablets
which momentary helped but caused too mch weakens in 2005 i got bed
fallin diesease every 3 weeks for whole 2 months had kidney test
protein 1g/24 kidney was perfect frm 2005 to 2007 no treatment
but on dec 2007 on diagnosis protein 3000mg/24hr creatinine 2.4 and
recent reports creatinine 5.3 and protein in urine 6.6d/24hr all tests n medicines taken i could send reports atteched to you .. MRI and EEG reports are all clear..now his blood pressure stays high he cant walk legs start shivering and he falls down the back ache stays
can you tell if the kidneys can be recovered? please help
High blood pressure, high volumn of protein in urine....and I guess your friend's protein level in his blood is lower than normal now. I'm afraid your friend has got the nephrotic syndrome. Back to 2005, his protein level of 1G/24hr was already too high. He needs to see a nephrologist immediately and start treatment straight away. A kidney biopsy could be considered.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.